On the distribution of functionals of discrete ordinal variables
We treat the topic of the distribution of functionals of discrete ordinal variables. We focus on the probability mass functions of several summary measures and of two important L-estimators that can be profitably used in data analysis. What is proposed is illustrated by means of a practical application in customer satisfaction.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 82 (2012)
Issue (Month): 11 ()
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ciardo, Gianfranco & Leemis, Lawrence M. & Nicol, David, 1995. "On the minimum of independent geometrically distributed random variables," Statistics & Probability Letters, Elsevier, vol. 23(4), pages 313-326, June.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:82:y:2012:i:11:p:2044-2049. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.